# SDR YENA200633

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 21,277 hours, 7,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Part serial: 22662
- Condition: No Test
- Location: Emergency Light
- Part time: 21,277 hours, 7,877 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST REVEALED EMERGENCY L FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY AT EMERGENCY L POSITION.  EMERGENCY LIGHT TEST GOOD REF AMM 33-51-38.
